# SDR YENA2024012400081

- Difficulty date: January 21, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 19,851 hours, 6,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#362, SJU-BOS. ' R1 DOOR WILL NOT ARM; REMOVED AND REPLACED R1 EMERGENCY ESCAPE SLIDE FLEXIBLE CONTROL ASSY IN REF AMM 52-11-22. OPS CHECK GOOD.'
